# SDR SWAA2020082503394

- Difficulty date: July 26, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CABIN FLOOR FRAME AT STA.986.5 HAS CORROSION AROUND 3 NUTPLATE HOLES FROM LBL 6 TO RBL 15. WL 208. / ACCOMPLISHED EA 1-A53-8241 REV 3.; CORROSION REMOVED ON CABIN FLOOR BEAM AROUND NUTPLATES HOLES; STA 986.5 FROM LBL 6 TO RBL 15; WL 208
